Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Amicable pairs of the form $ (i,1)$


Author: Patrick Costello
Journal: Math. Comp. 56 (1991), 859-865
MSC: Primary 11A25; Secondary 11Y70
DOI: https://doi.org/10.1090/S0025-5718-1991-1068822-7
MathSciNet review: 1068822
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A method is given for finding amicable pairs of a certain type. When implemented, thirteen new amicable pairs were discovered. Using methods for finding new pairs from known pairs, the thirteen new pairs generated 64 other new pairs.


References [Enhancements On Off] (What's this?)

  • [1] W. Borho, On Thabit ibn Kurrah's formula for amicable numbers, Math. Comp. 26 (1972), 571-578. MR 0313177 (47:1732)
  • [2] P. J. Costello, Amicable pairs of Euler's first form, J. Recreational Math. 10 (1978), 183-189.
  • [3] L. Euler, De numeris amicabilibus, Leonardi Euleri Opera Omnia, Ser. I, Vol. 2, Teubner, Leipzig and Berlin, 1915, pp. 59-61; 86-162.
  • [4] E. B. Escott, Amicable numbers, Scripta Math. 12 (1946), 61-72. MR 0017293 (8:135a)
  • [5] E. J. Lee, Amicable numbers and the bilinear diophantine equation, Math. Comp. 22 (1968), 181-187. MR 0224543 (37:142)
  • [6] K. H. Rosen, Elementary number theory, 2nd ed., Addison-Wesley, Reading, Mass., 1988.
  • [7] H. J. J. te Riele, Table of 1869 New Amicable Pairs Generated from 1575 Mother Pairs, Report NN 27/82, Mathematical Centre, Oct. 1982.
  • [8] -, Computation of all the amicable pairs below $ {10^{10}}$, Math. Comp. 47 (1986), 361-368. MR 842142 (87i:11014)
  • [9] -, On generating new amicable pairs from given amicable pairs, Math. Comp. 42 (1984), 219-223. MR 725997 (85d:11107)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A25, 11Y70

Retrieve articles in all journals with MSC: 11A25, 11Y70


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1991-1068822-7
Keywords: Amicable pair
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society